View Single Post
Old 08-26-2011, 12:58 PM   #4
ivorystar ivorystar is offline
Newbie
(female)
 
Join Date: Aug 2011
Location: port coquitlam british columbia
Posts: 3
ivorystar HB User
Re: reflux or hiatas hernia and or anxiety?

Quote:
Originally Posted by JJ View Post
My husband had 2 stents put in last Nov. and although before that he had slight acid relux it does seem like he gets it more. Like you he has a slight breathing problem and is on an inhaler. The Drs. think it has something to do with the Plavix. He is only suppose to have to take it till Nov of this year so we are waiting to see when he gets off of it if his symptoms will decrease. We know they won't go away completely but hopefully will be less. Some of it could be anxiety as well. He also has a hiatal hernia but he had that long before the stents. Drs. feel it is a combination of all.

Wishing you the best...JJ...
Thank you for the note.Yes Plavix is for sure a irritant.I have been off it now for 9 months.I think all the drugs that they prescribe after the stents procedure irritate your esophagus.I have been reading and I may have what they call hyperventalation syndrome.I guess in time we will see.All the best to your husband and I hope he continues to feel better every day...